# SDR SWAA2022020115697

- Difficulty date: August 20, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 30,992 hours, 19,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD SCUFF PLATE CRACKED / REMOVED AND REPLACED FWD CARGO DOOR; FWD CRACKED SCUFF PALTE PER AMM 53-11-02-020-801 & AMM 53-11-02-420-801
